Estroven changed my life, but..
I had horrbile menopause symptoms...feeling of doom, heart palpatations, night "drenches", hot flashes (20 or more a day), shortness of breath, panic attacks, anxiety..you name it, I had it two folds! I started taking Estroven with vitamins and everything decreased by 50%. My store ran out so I bought the extra strength Estroven. Within 3 days all of my symptoms were totally gone! Life was good again. Sleep was good again. I have been taking it for 7 weeks. Yesterday I had a small hot flash. I noticed I wasn't tired at bedtime...I started having hot flashes like crazy around 9:00 pm (which makes your heart rate higher). Two o'clock in the a.m. I am still up! This was my normal pattern before Estroven. For some reason the Estroven decided it wasn't going to work any longer. Today I am having shortness of breath again and hot flashes. Does anyone know why this stops working? I am taking other supplements now also. Can they interfer with mechanics of the Estroven?